# SDR MJYA20150630004

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,417 hours, 63,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WINDOW BELT SKIN REPAIR STATION 422.5, L 11R TO L 15R.
